MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TTL1LYR 16FR10ML 100%SILI DB TRA

MEDLINE INDUSTRIES, LP Medline; TTL1LYR 16FR10ML 100%SILI DB TRA
Model Number URO170716
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 after a foley was inserted for "urinary retention" the balloon was being inflated when "the tip of the syringe broke off in the port prior to the rn instilling the ns to inflate the balloon." the customer reported an additional foley was successfully inserted as a result of the reported incident.Sample was requested to be returned.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2023, after a foley was inserted for "urinary retention," the balloon was being inflated when "the tip of the syringe broke off in the port prior to the rn instilling the ns to inflate the balloon.".

Brand Name
Medline
Common Device Name
TTL1LYR 16FR10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16433430
Report Number1417592-2023-00073
Device Sequence Number14234683
Product Code OHR
UDI-Device Identifier10888277866911
UDI-Public10888277866911
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURO170716
Device Catalogue NumberURO170716
Device Lot Number22FBR835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown